# SDR QXEA9700832

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT STUBWING LOWER SKIN AFT EDGE HAS CRACK FROM A RIVET JUST OUTBOARD OF A PREVIOUS REPAIR PATCH.  REPAIRED IAW EA 4-54-17.
